MAUDE Adverse Event Report: EDWARDS LIFESCIENCES HEMOSPHERE ALTA ADVANCED; ALTA MONITOR

EDWARDS LIFESCIENCES HEMOSPHERE ALTA ADVANCED; ALTA MONITOR
Model Number ALTAALL1
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing records were reviewed for the lot involved and there is no indication of a related nonconformance.All process parameters were met and inspections passed successfully.No product was returned for evaluation.Without the return of the product, it is not possible to determine if damages or defects existed on the product, nor could a root cause or potential contributing factors be identified.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis, and any excursions above the control limits are assessed and documented as part of this monthly review.
 
Event or Problem Description
As reported, during the target market release (tmr) with this hemosphere alta monitor in a patient in bypass (non pulsatile mode), cerebral adaptative index (cai) tile is high since it is not updated with the live map value, even if the live map value is correctly displayed on the monitor.There was no alarm nor error message displayed.There was no allegation of patient injury.There will be no product return as this is a tmr.
 
Additional Manufacturer Narrative
The hemosphere alta advanced involved in this case was not returned for evaluation, as this is a tmr.Further investigation was completed by the engineers in the manufacturing site.Based on this assessment, investigation identified that this issue was caused by a software defect in the skynet main gui (v2.0.5) software which is part of alta 2.0 monitor.Investigation was initiated under apm internal software defect system.This issue is planned to be fixed in version 2.6.Internal actions have been initiated by the software change control group (sccg) to address this software issue.

Brand Name
HEMOSPHERE ALTA ADVANCED
Common Device Name
ALTA MONITOR
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
samantha eveleigh
1 edwards way
irvine, CA 92614
9492503939
MDR Report Key20650346
Report Number2015691-2024-08510
Device Sequence Number16922664
Product Code DQK
UDI-Device Identifier00690103217957
UDI-Public(01)00690103217957(11)240903
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K232294
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberALTAALL1
Device Lot Number19Y0000205
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2024
Supplement Date Received by Manufacturer12/19/2024
Initial Report FDA Received Date11/11/2024
Supplement Report FDA Received Date12/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/03/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown